# SDR UALA2011080103924

- Difficulty date: July 30, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 78,781 hours, 12,778 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Part serial: 1193
- Condition: Disconnected
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT GENERATOR DRIVE EICAS & DRIVE LIGHT ON DRIVE DISCONNECTED.   REPLACED NR 1 ENGINE IDG, OPS CHECKED NORMAL.
